Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 495864, 11 pages
http://dx.doi.org/10.1155/2013/495864
Research Article

Stationary Points—I: One-Dimensional p-Fuzzy Dynamical Systems

1CCET UFMA, 65085-558 Sao Luis, MA, Brazil
2DEMAT CCN, UFPI, 64063040 Teresina, PI, Brazil
3CMCC UFABC, 09210-170 Santo Andre, SP, Brazil
4DMAT ICET UFMT, 78075-202 Cuiaba, MT, Brazil

Received 13 April 2013; Accepted 1 August 2013

Academic Editor: Toly Chen

Copyright © 2013 Joao de Deus M. Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

p-Fuzzy dynamical systems are variational systems whose dynamic is obtained by means of a Mamdani type fuzzy rule-based system. In this paper, we will show the 1-dimensional p-fuzzy dynamical systems and will present theorems that establish conditions of existence and uniqueness of stationary points. Besides the obtained analytical results, we will present examples that illustrate and confirm the obtained mathematical results.